# SDR UPS00431579

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BACB30FM63
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C UNDER FLOOR ABOVE NOSE WHEEL WELL AT BS 260 AND 10 INCHES UNDER MAIN DECK FLOOR FOUND THREE ANGLES CRACKED AT RBL10, BL 0 AND LBL10 AS INDICATED.   NEED TO REPLACE ALL THREE ANGLES IAW SRM 51-30-02.  REF NON - ROUTINE 44230369.  THREE ANGLES FABRICATED AND FITTED IAW SRM 51-30-02 AND 51-10-01.
